Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hia,

I'm coming to the end of my roaccutane course (1 1/2 months) Yay! :)

I've had absolutely amazing results but the side effects have been very difficult to handle

I found a Youtube video before I started talking about a cream you can use afterwards which is normally prescribed automatically in the US but in the UK you apparently have to ask for it. I now can't find the video and can't remember what the treatment is called.

Does anyone know what this could be or have any other tips for me for when I come off it?

Tiffiny xx

Share this post


Link to post
Share on other sites

Usually a retinoid is presribed to help get rid of dark markes and keep pores clear. You usually avoid the IB you get with a retinoid because your pores are already clear.

retinoids often prescribed:

tazarac

retin a

differin

Some people recommend you just leave your face alone but from my experiences with accutane, acne may come back so why not be preventative with it.

BTW - at what point in your course did you stop getting new acne. I am almost 3 months in and getting bad acne-very disappointed so far.

Share this post


Link to post
Share on other sites

I seriously wouldn't reccomend using topical (retinoid) treatments post accutane. I used differin for 3 months and it has completely ruined my skin, worst piece of shit ever. However, our skins are different but I CANNOT reccomend it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×